EconPapers    
Economics at your fingertips  
 

The position value for union stable systems

E. Algaba, J. M. Bilbao, Peter Borm and J. J. López

Mathematical Methods of Operations Research, 2000, vol. 52, issue 2, 236 pages

Abstract: In this paper, we study the position value for games in which partial cooperation exist, that is based on a union stable coalition system. The concept of basis is introduced for these systems, allowing for a definition of the position value. Moreover, an axiomatic characterization of the position value is provided for a specific class of union stable systems. Conditions under which convexity is inherited from the underlying game to the conference game, and the position value is a core vector of the restricted game are provided. Copyright Springer-Verlag Berlin Heidelberg 2000

Keywords: 1991 Mathematics Subject Classification: 90D12; Key words: Union stable systems; conference game; position value (search for similar items in EconPapers)
Date: 2000
References: Add references at CitEc
Citations: View citations in EconPapers (70)

Downloads: (external link)
http://hdl.handle.net/10.1007/s001860000060 (text/html)
Access to full text is restricted to subscribers.

Related works:
Working Paper: The position value for union stable systems (2000) Downloads
Working Paper: The position value for union stable systems (1998) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:mathme:v:52:y:2000:i:2:p:221-236

Ordering information: This journal article can be ordered from
http://www.springer.com/economics/journal/00186

DOI: 10.1007/s001860000060

Access Statistics for this article

Mathematical Methods of Operations Research is currently edited by Oliver Stein

More articles in Mathematical Methods of Operations Research from Springer, Gesellschaft für Operations Research (GOR), Nederlands Genootschap voor Besliskunde (NGB)
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-03
Handle: RePEc:spr:mathme:v:52:y:2000:i:2:p:221-236